# SDR DALA2022051003260

- Difficulty date: May 9, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 70,123 hours, 9,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 ROW 45H EMERGENCY LIGHT OUT. CORRECTIVE ACTION: RESEATED CONNECTOR FOR ROW 45H EMERGENCY LIGHT. (8660694)
